MAUDE Adverse Event Report: NOVA BIOMEDICAL CORP. NOVA MAX PLUS BLOOD GLUCOSE AND B-KETONE MONITOR SYSTEM; BLOOD GLUCOSE MONITOR

NOVA BIOMEDICAL CORP. NOVA MAX PLUS BLOOD GLUCOSE AND B-KETONE MONITOR SYSTEM; BLOOD GLUCOSE MONITOR
Model Number PLUS
Medical Device Problem Code Display Difficult to Read (1181)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/22/2020
Type of Reportable Event Malfunction
Event or Problem Description
The consumer called in reporting her meter is missing digits.The consumer stated the first digit of the results is missing and all four digits of the year are missing.
 
Additional Manufacturer Narrative
The complaint is confirmed.Visual examination of the returned device confirms the lcd display screen is cracked.Although a conclusive root cause could not be identified, damage of this nature is consistent with the device being dropped.Nova biomedical will continue to monitor for recurrence as part of our post market surveillance program.

Brand Name
NOVA MAX PLUS BLOOD GLUCOSE AND B-KETONE MONITOR SYSTEM
Common Device Name
BLOOD GLUCOSE MONITOR
Manufacturer (Section D)
NOVA BIOMEDICAL CORP.
200 prospect st
waltham, ma
MDR Report Key10111588
Report Number3004193489-2020-00005
Device Sequence Number2561006
Product Code NBW
UDI-Device Identifier00385480434355
UDI-Public00385480434355
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K091547
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/07/2021
Device Model NumberPLUS
Device Catalogue Number43435
Device Lot Number1020219158
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2020
Initial Date Received by Manufacturer 05/22/2020
Supplement Date Received by Manufacturer05/22/2020
Initial Report FDA Received Date06/02/2020
Supplement Report FDA Received Date06/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1